On Riemann and Weyl compatible tensors - Archive ouverte HAL Access content directly
Journal Articles Publications de l'Institut Mathématique. Year : 2013

On Riemann and Weyl compatible tensors

(1) , (1) , , , (2)
1
2

Abstract

We investigate semi-Riemannian manifolds satisfying some curvature conditions. Those conditions are strongly related to pseudosymmetry.

Dates and versions

hal-03146560 , version 1 (19-02-2021)

Identifiers

Cite

Ryszard Deszcz, Małgorzata Głogowska, Jan Jełowicki, Miroslava Petrović-Torgašev, Georges Zafindratafa. On Riemann and Weyl compatible tensors. Publications de l'Institut Mathématique., 2013, 94 (108), pp.111-124. ⟨10.2298/PIM1308111D⟩. ⟨hal-03146560⟩
5 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More